All issues
Creative Mathematics
and Informatics

Print Edition: ISSN 1584 - 286X
Online Edition: ISSN 1843 - 441X

Creative Math. and Inf. is a category B+ journal in the CNCSIS classification

Indexed by:
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 37.5 %

Contents (PDF)
Vol. 19 (2010), No. 1, 15 March 2010
Remarks on some completeness conditions involved in several common fixed point theorems
Author: V. Berinde / M. Choban
Abstract: In this note we discuss two subspace completeness conditions involved in some recent common fixed point theorems, show that they are indeed weaker than the completeness assumption of the whole ambient space and find a unifying condition for both. Using this fact, several common fixed point theorems are then reformulated under slightly more general conditions.
No. of downloads: 172
Canonical connections on $k$-symplectic manifolds under reduction
Author: Adara M. Blaga
Abstract: The construction of a canonical connection on a $k$-symplectic manifold is reviewed and sufficient conditions such that it should be preserved by performing Marsden--Weinstein reduction are given.
No. of downloads: 134
Statistical approximation properties of Kantorovich type $q$-MKZ operators
Author: Ozge Dalmanoglu / Ogun Dogru
Abstract: In this study we have introduced the Kantorovich type generalization of Meyer-Konig and Zeller operators based on $q$-integers. With the help of some recent studies on $q$-calculus, we have obtained the statistical Korovkin type approximation properties of the operator. We have also examined the order of statistical approximation by means of modulus of continuity.
No. of downloads: 156
Weak near-rings
Author: Mariana Dumitru
Abstract: We define a generalization of the concept of rings, weak near-rings. This is a particular case of infra-near-rings defined by M. Ştefănescu and generalizes also the concept of weak rings (A. Climescu, 1964). Correspondences between a class W of weak near-rings and a class of near-rings, and between W and a class of groups are established in the paper. In this context, we extend some results obtained for nonassociative rings by Mal'cev and Weston, and for near-rings, by M. Ştefănescu.
No. of downloads: 127
A note on ordered vector spaces and Kantorovich Extension Theorem
Author: Z. Ercan / N. Eroglu
Abstract: Nontrivial examples that demonstrate the independence of the ordered vector spaces are given and the Kantorovich Extension Theorem is generalized.
No. of downloads: 148
Parallelised numeric solutions implicit-explicit domain decomposition
Author: Dumitru Fanache
Abstract: It is known that Black Scholes equation is used to determine the value of an option.The general strategy is to use a change of variables to transform the PDE into one that is more tractable, the diffusion equation. It is solved numerically using a parallelised domain decomposition method. The spatial domain is split among several processors, with data communicated among the processors using MPI. Interface conditions between domains are calculated using one of three possible schemes: two based on finite differences, and one based on a Green's function solution. Interface results are then used as boundary conditions for each domain to solve the diffusion problem in the domain through an implicit Crank-Nicolson method, because it is based on a tridiagonal linear system solution, has a linear time behaviour.
No. of downloads: 117
Statistical approximation by $q$-integrated Meyer-Konig-Zeller-Kantorovich operators
Author: Vijay Gupta / Honey Sharma
Abstract: In the present paper we introduce a $q$-analogue of the integrated Meyer-Konig-Zeller-Kantorovich type operators and investigate their statistical approximation properties.
No. of downloads: 165
On the generalized Stirling formula
Author: Cristinel Mortici
Abstract: The aim of this paper is to give a numerical construction of the best approximations of the factorial function among the family of approximations introduced by Mortici [Arch. Math. (Basel) 93 (2009), No. 1, 37-45].}
No. of downloads: 180
Some stability results for Picard and Mann iteration processes using contractive condition of integral type
Author: M. O. Olatinwo
Abstract: In this paper, we shall establish some stability results for Picard and Mann iteration processes in metric space and normed linear space by employing a contractive condition of integral type.
No. of downloads: 145
On g-compact spaces and g-closed spaces
Author: N. Rajesh
Abstract: In this paper, we have introduced and studied the concepts of g-compact space and g-closed space by means of nets and filterbases.
No. of downloads: 143
Subsets defined in terms of envelopes and weak envelopes
Author: V. Renukadevi
Abstract: We define and discuss the various characterizations and properties of some kind of sets in monotonic spaces, weak envelope spaces and envelope spaces which are similar to that of dense sets and nowheredense sets in topological spaces.
No. of downloads: 118
Weak stability of iterative procedures for some coincidence theorems
Author: Ioana Timiș / Vasile Berinde
Abstract: The purpose of this paper is to study the problem of weak stability of common fixed point iterative procedures for some classes of contractive type mappings. An example to illustrate weakly stable but not stable iterative fixed point procedures is also given.
No. of downloads: 143
The refinement and generalization of the double Cosnita-Turtoiu inequality with one parameter
Author: Yu-Dong Wu / Mihaly Bencze
Abstract: In this short note, we give the refinement and generalization of the double Cosnita-Turtoiu inequality with one parameter by Gerretsen's inequality, Euler's inequality and an equivalent form of fundamental triangle inequality.
No. of downloads: 145

Design by PrimeTech